# SDR DXTA2018060101020

- Difficulty date: May 31, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N529QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5156
- Aircraft time: 10,915 hours, 3,971 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Condition: Out Of Limits
- Location: Lt Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER FLAP RETRACTION,  THE FLAP STAB MAINT REQD A-B CAS MESSAGE ILLUMINATED.  CMC INDICATED BOTH FLAP/STAB 1 AND 2 STAB OUT OF POSITION. FLAPS WERE NO LONGER OPERATED FOR THE REST OF THE FLIGHT. ZERO FLAP LANDING ACCOMPLISHED. FOUND LEFT FLAP RESOLVER DATA TO BE OUT OF LIMITS. ADJUSTED LEFT FLAP RESOLVER AS REQUIRED IAW AMM 27-50-00.
